International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2001 / Article

Open Access

Volume 25 |Article ID 594252 | https://doi.org/10.1155/S0161171201003027

Kathryn F. Porter, "Regular-uniform convergence and the open-open topology", International Journal of Mathematics and Mathematical Sciences, vol. 25, Article ID 594252, 4 pages, 2001. https://doi.org/10.1155/S0161171201003027

Regular-uniform convergence and the open-open topology

Received12 Feb 1999

Abstract

In 1994, Bânzaru introduced the concept of regular-uniform, or r-uniform, convergence on a family of functions. We discuss the relationship between this topology and the open-open topology, which was described in 1993 by Porter, on various collections of functions.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views96
Downloads358
Citations